Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the boundary values of holomorphic functions in wedge domains


Author: Adam Korányi
Journal: Bull. Amer. Math. Soc. 69 (1963), 475-480
DOI: https://doi.org/10.1090/S0002-9904-1963-10970-2
MathSciNet review: 0152672
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Group invariance of Cauchy's formula in several variables, Ann. of Math. (2) 45 (1944), 686-706. MR 11131
  • 2. H. Lewy, On the relations governing the boundary values of analytic functions of two complex variables, Comm. Pure Appl. Math. 9 (1956), 295-297. MR 79099
  • 3. L. Schwartz, Théorie des distributions. I, II, 2nd ed., Hermann, Paris, 1957 and 1959. MR 106383
  • 4. L. Schwartz, Transformation de Laplace des distributions, Medd. Lunds Univ. Mat. Sem., Tome Supplementaire (1952), 196-206. MR 52555


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10970-2

American Mathematical Society